# SDR AALA202411084056

- Difficulty date: September 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME DOUBLE JOGGLE AREA FASTENER HOLE AT FR 16 RIGHT AND S5R. REPAIRED FRAME PER EA 357885.
